# SDR UPS01836748

- Difficulty date: August 14, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT UPPER DINEDRAL CRACKED. REMOVED FILLET ATTACH ANGLE IAW DC8 SRM 51-1-20D & 51-1-21. REMOVED DAMAGED AREA. FABBED REPAIR FILLER IAW REO G08337. FABBED REPAIR DOUBLERS IAW TIMCO REO G08337. CUT OUT AREA IAW DC8 SRM 51-1-8. INSTALLED ALL REPAIR PARTS IAW REO G0 8337.
